| Catalog Number |
0064599 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/02/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Immucor technical support used a remote electronic connection method to assess the testing instrument in question on (b)(6) 2018.The customer stated that there was no manual testing performed.The internal immucor record number for this report is (b)(4).
Event or Problem Description
On (b)(6) 2018, a customer site reported an abo mistype when tested on a galileo neo instrument, when tested on (b)(6) 2018 and (b)(6) 2018.